You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1983-1984/77/4
Factorization in some Fréchet algebras of differentiable functions
Download
PDF
- Factorization in some Fréchet algebras of differentiable functions
Article
Original scientific text
Title
Factorization in some Fréchet algebras of differentiable functions
Authors
Jürgen Voigt
1
Affiliations
München, Germany
Studia Mathematica
1983-1984/77/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
333-348
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics